Alert archive / California / Wind Advisories in 2011

Wind Advisory 19, NWS Hanford, CA

April 7, 2011

NWS Hanford, CA issued this wind advisory at Apr 7, 2011, 2:16 AM PDT. It took effect at Apr 7, 2011, 6:00 AM PDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Apr 7, 2011, 2:16 AM PDT (09:16 UTC)
In effect from
Apr 7, 2011, 6:00 AM PDT
Expired
Apr 7, 2011, 11:00 PM PDT
In force
17 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

495 
WWUS76 KHNX 070916
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
216 AM PDT THU APR 7 2011

...A STRONG LATE WINTER STORM WILL BRING STRONG WINDS TO THE KERN
COUNTY MOUNTAINS AND DESERTS TODAY...

CAZ095-098-099-071800-
/O.CAN.KHNX.WI.Y.0018.000000T0000Z-110408T0500Z/
/O.NEW.KHNX.WI.Y.0019.110407T1300Z-110408T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
216 AM PDT THU APR 7 2011

...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 11 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 11 PM PDT
THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WEST WINDS WILL INCREASE THIS MORNING TO 20 TO 30 MPH
  WITH GUSTS TO 50 MPH. THE STRONGEST WINDS WILL OCCUR THIS
  AFTERNOON AND EARLY THIS EVENING WITH GUSTS TO 60 MPH...MAINLY
  THROUGH AND BELOW THE WIND FAVORED PASSES AND CANYONS OF KERN
  COUNTY...SUCH AS TEHACHAPI AND WALKER PASS AND NEAR THE TOWN OF
  MOJAVE.

* TIMING: WINDS WILL INCREASE THIS MORNING. THE STRONGEST WINDS
  ARE EXPECTED FROM 11 AM TO 8 PM TODAY.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA 

* IMPACTS: GUSTY WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS OR TRAILERS. 
  VISIBILITIES MAY BE REDUCED IN BLOWING DUST AND SAND. IMPACT 
  TRAVEL CORRIDORS INCLUDE HIGHWAY 58 OVER TEHACHAPI PASS AND 
  HIGHWAY 14 BELOW THE TEHACHAPI MOUNTAINS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DS

WEATHER.GOV/HANFORD
3 follow-up statements
977 
WWUS76 KHNX 071739
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1039 AM PDT THU APR 7 2011

...A STRONG LATE WINTER STORM WILL BRING STRONG WINDS TO THE KERN
COUNTY MOUNTAINS AND DESERTS TODAY...

CAZ095-098-099-080145-
/O.CON.KHNX.WI.Y.0019.000000T0000Z-110408T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
1039 AM PDT THU APR 7 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING
FOR THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WEST WINDS WILL INCREASE  TO 20 TO 30 MPH WITH GUSTS TO
  50 MPH. THE STRONGEST WINDS WILL OCCUR THIS AFTERNOON AND EARLY
  THIS EVENING WITH GUSTS TO 60 MPH... MAINLY THROUGH AND BELOW
  THE WIND FAVORED PASSES AND CANYONS OF KERN COUNTY...SUCH AS
  TEHACHAPI AND WALKER PASS AND NEAR THE TOWN OF MOJAVE.

* TIMING: THE STRONGEST WINDS ARE EXPECTED FROM 11 AM TO 8 PM
  TODAY.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
   MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA 

* IMPACTS: GUSTY WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS OR TRAILERS. 
  VISIBILITIES MAY BE REDUCED IN BLOWING DUST AND SAND. IMPACT 
  TRAVEL CORRIDORS INCLUDE HIGHWAY 58 OVER TEHACHAPI PASS AND 
  HIGHWAY 14 BELOW THE TEHACHAPI MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DUDLEY

WEATHER.GOV/HANFORD
203 
WWUS76 KHNX 080141
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
641 PM PDT THU APR 7 2011

...A LATE WINTER STORM WILL CONTINUE TO BRING STRONG GUSTY WINDS
TO THE KERN COUNTY MOUNTAINS AND DESERTS THIS EVENING...

CAZ095-098-099-080600-
/O.CON.KHNX.WI.Y.0019.000000T0000Z-110408T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
641 PM PDT THU APR 7 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING
FOR THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH. MAINLY
  THROUGH AND BELOW THE WIND FAVORED PASSES AND CANYONS OF KERN
  COUNTY...SUCH AS TEHACHAPI AND WALKER PASS AND NEAR THE TOWN OF 
  MOJAVE.

* TIMING: GUSTY WINDS WILL GRADUALLY DIMINISH THROUGH THE EVENING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
   MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA 

* IMPACTS: GUSTY WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS OR TRAILERS. 
  VISIBILITIES MAY BE REDUCED IN BLOWING DUST AND SAND. IMPACT 
  TRAVEL CORRIDORS INCLUDE HIGHWAY 58 OVER TEHACHAPI PASS AND 
  HIGHWAY 14 BELOW THE TEHACHAPI MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DCH

WEATHER.GOV/HANFORD
259 
WWUS76 KHNX 080558
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1058 PM PDT THU APR 7 2011

CAZ095-098-099-080700-
/O.EXP.KHNX.WI.Y.0019.000000T0000Z-110408T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
1058 PM PDT THU APR 7 2011

...WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING FOR THE
KERN COUNTY MOUNTAINS AND DESERTS. 

WINDS HAVE DROPPED BELOW ADVISORY LEVELS AND THE ADVISORY WILL BE
ALLOWED TO EXPIRE.

$$

BARLOW

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Apr 6, 9:51 PM PDT, 4 hours 25 minutes earlier.

Area forecast discussion, Apr 6, 9:51 PM PDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
951 PM PDT WED APR 6 2011

.SYNOPSIS...
A MUCH COLDER STORM SYSTEM WILL MOVE INTO THE AREA FROM TONIGHT
THROUGH FRIDAY. RAIN AND SNOW SHOWERS WILL DEVELOP OVER THE AREA
THURSDAY AND CONTINUE IN SOME AREAS ON FRIDAY. SNOW LEVELS BY
FRIDAY MAY LOWER DOWN TO AROUND 2000 FEET UNDER THE HEAVIER
SHOWERS POSSIBLY BRINGING SLIPPERY CONDITIONS INTO THE FOOTHILLS.
THUNDERSTORMS ARE ALSO POSSIBLE ACROSS THE VALLEY AND FOOTHILLS
ON FRIDAY WITH THE THREAT FOR SMALL HAIL AND GUSTY WINDS. DRY
CONDITIONS WILL RETURN OVER THE WEEKEND AS HIGH PRESSURE BUILDS
OVER THE WEST COAST.

&&

.DISCUSSION...HIGH TEMPERATURES ACROSS THE DISTRICT TODAY WERE
ONCE AGAIN SEVERAL DEGREES ABOVE SEASONAL NORMS...BUT A RETURN TO
WINTER WEATHER ARRIVES ON THURSDAY. SATELLITE IMAGERY SHOWS THE
COLD UPPER TROUGH DROPPING SOUTH OVER ALONG THE PACNW COAST THIS
EVENING. REGIONAL RADARS ARE DETECTING FRONTAL PRECIP MOVING INTO
NORTHERN CA AND THIS WILL PROGRESS SOUTH OVERNIGHT AND BEGIN TO
AFFECT THE NORTHERN PARTS OF THE DISTRICT DURING THE EARLY MORNING
HOURS. STILL LOOKING AT SNOW LEVELS LOWERING WELL DOWN INTO THE
FOOTHILLS ON THURSDAY AND CURRENT WINTER WEATHER HEADLINES LOOK
GOOD. COULD SEE SOME ISOLATED THUNDERSTORMS BEHIND THE FRONT ON
THURSDAY AFTERNOON. ONSHORE FLOW IN INCREASING WITH BREEZY TO GUSTY
WINDS EXPECTED TONIGHT THROUGH THURSDAY. THE WIND ADVISORY FOR THE
KERN COUNTY MOUNTAINS AND DESERT LOOKS ON TRACK. NO UPDATES ARE
PLANNED THIS EVENING.

&&

.PREV DISCUSSION... /ISSUED 328 PM PDT WED APR 6 2011/

DISCUSSION...HIGH LEVEL CLOUDS OVER KERN COUNTY HAS MOVED EAST
TO THE HIGH DESERT AS AN UPPER LOW MOVED ONSHORE OVER BAJA.
CUMULUS BUILDUPS DEVELOPED IN THE SIERRA WITH A FEW ISOLATED
SHOWERS OVER THE HIGH COUNTRY. OTHERWISE CLEAR SKIES ACROSS
CENTRAL CALIFORNIA. NEXT CONCERN WILL BE A COLD UPPER TROUGH
MOVING INTO NORTH CALIFORNIA TONIGHT. PRECIPITATION MAY START OUT
TOWARDS YOSEMITE AROUND MIDNIGHT. THE LOW WILL CLOSED OFF OVER THE
CENTRAL COAST THURSDAY AND MOVE SLOWLY SOUTH OFF THE SOCAL COAST
FRIDAY. MID LEVEL INSTABILITY WILL INCREASE AHEAD OF THE LOW COULD
RESULT IN A FEW THUNDERSTORMS THURSDAY TOWARDS W MERCED AND FRESNO
COUNTIES. THE UPPER LOW WILL BE ACCOMPANIED WITH COLD AIR AND
LOWER SNOW LEVELS TO THE FOOTHILLS DURING THURSDAY AFTERNOON.
MODELS HAVE TRENDED A BIT HEAVIER WITH THE QPF AMOUNTS. AND COULD
RANGE FROM THREE QUARTERS OF AN INCH IN THE SIERRA TO 1-2 TENTHS
IN THE VALLEY AND KERN COUNTY MOUNTAINS. SNOW LEVEL MAY NOT LOWER
BELOW THE PASSES IN KERN COUNTY UNTIL EARLY EVENING THURSDAY.
THINK AN INCH OR TWO OF SNOW WILL BE PROBABLE OVER THE TEHACHAPIS
THURSDAY NIGHT. SCATTERED SHOWERS WITH ISOLATED THUNDER WILL BE
POSSIBLE FRIDAY AS COLDER ALOFT WITH THE LOW MOVES OVER THE AREA.
HOWEVER THE HIGHER INSTABILITY AND CAPES WILL BE TOWARDS THE
COAST. ANY STORM ACTIVITY WILL PRODUCE SMALL HAIL. EXPECT STRONG
GUSTY WINDS OVER THE KERN COUNTY MOUNTAINS AND DESERTS THROUGH
THURSDAY EVENING AS PRESSURE GRADIENTS INCREASE UNDERNEATH A 100KT
UPPER JET. TEMPERATURES MAY LOWER INTO MID-UPPER 30S FRIDAY AND
SATURDAY. HOWEVER MODELS INDICATE LOTS LOW LEVEL MOISTURE FRIDAY
MORNING AND SHOULD MITIGATE THE FROST POTENTIAL. NORTH WIND FLOW
ALOFT SHOULD PROVIDE DRIER...COOL BUT BREEZY CONDITIONS SATURDAY.

&&

.AVIATION...
SAN JOAQUIN VALLEY...RAIN WILL SPREAD SOUTH AFTER 18Z THURSDAY
ACROSS THE SJV. MVFR CONDITIONS WILL BE POSSIBLE BETWEEN 18Z-06Z DUE
TO CLOUDS AND PRECIPITATION. IN ADDITION...GUSTY WINDS WILL BE
POSSIBLE AFTER 12Z IN THE SJV...MAINLY ALONG THE WEST SIDE OF THE
VALLEY...WITH GUSTS TO 30 KT.

SOUTHERN SIERRA NEVADA...RAIN AND SNOW WILL OVERSPREAD THE SOUTHERN
SIERRA NEVADA AFTER 12Z THURSDAY WITH IFR CONDITIONS POSSIBLE AND
WIDESPREAD MOUNTAIN OBSCURATIONS. GUSTY RIDGETOP WINDS UP TO 50 KTS
POSSIBLE THROUGH 06Z THURSDAY.

KERN COUNTY MOUNTAINS...SCATTERED RAIN AND SNOW SHOWERS EXPECTED
AFTER 18Z THURSDAY WITH MOUNTAIN OBSCURATIONS LIKELY AND POSSIBLE
MVFR TO IFR CONDITIONS. GUSTY RIDGETOP AND CANYON WINDS UP TO 50 KT
POSSIBLE 12Z THURSDAY TO 06Z FRIDAY.

KERN COUNTY DESERTS...GUSTY WINDS UP TO 50 KT POSSIBLE 12Z THURSDAY
TO 06Z FRIDAY. OTHERWISE VFR CONDITIONS EXPECTED THROUGH 06Z FRIDAY.

&&

.AIR QUALITY ISSUES...
NONE

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 5 AM TO 5 PM PDT THURSDAY CAZ097.

WINTER WEATHER ADVISORY FROM 1 AM TO 5 PM PDT THURSDAY CAZ096.

WIND ADVISORY FROM 1 AM TO 10 PM PDT THURSDAY CAZ095-098-099.

WINTER WEATHER ADVISORY FROM 5 AM TO 5 PM PDT THURSDAY ABOVE
3000 FEET FOR THE CAZ094.

WINTER WEATHER ADVISORY FROM 1 AM TO 5 PM PDT THURSDAY ABOVE
3000 FEET FOR THE CAZ093.

&&

PUBLIC...DCH/MV
AVN/FW...JEB
SYNOPSIS...BSO

WEATHER.GOV/HANFORD
Hazardous weather outlook, Apr 6, 4:29 PM PDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
429 PM PDT WED APR 6 2011

CAZ089>092-072330-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
429 PM PDT WED APR 6 2011

..LATE SEASON WINTER STORM TO BRING THE THREAT OF THUNDERSTORMS
TO THE SAN JOAQUIN VALLEY THURSDAY AND FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN
SAN JOAQUIN VALLEY.

.DAY ONE...NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...ISOLATED THUNDERSTORMS THURSDAY AND
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NECESSARY FOR THE CENTRAL AND
SOUTHERN SAN JOAQUIN VALLEY THURSDAY AND FRIDAY.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ095-098-099-072330-
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
429 PM PDT WED APR 6 2011

...WIND ADVISORY NOW IN EFFECT FROM 1 AM TO 10 PM PDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS
AND DESERTS.

.DAY ONE...GUSTY WINDS AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...GUSTY WINDS THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ094-097-072330-
TULARE COUNTY FOOTHILLS-TULARE COUNTY MOUNTAINS-
429 PM PDT WED APR 6 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM TO 5 PM PDT
THURSDAY ABOVE 3000 FEET...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FOOTHILLS AND MOUNTAINS
OF TULARE COUNTY.

.DAY ONE...NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...HEAVY SNOW THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ093-096-072330-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
429 PM PDT WED APR 6 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 5 PM PDT
THURSDAY ABOVE 3000 FEET...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FOOTHILLS AND HIGHER
ELEVATIONS OF THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS
CANYON.

.DAY ONE...HEAVY SNOW AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...HEAVY SNOW THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

In the hours before

Special weather statement, Apr 6, 10:50 PM PDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
1050 PM PDT WED APR 6 2011

CAZ089>092-071800-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
1050 PM PDT WED APR 6 2011

...LATE SEASON WINTER STORM TO BRING THE THREAT OF THUNDERSTORMS
TO THE SAN JOAQUIN VALLEY THURSDAY AND FRIDAY...

A COLD LATE SEASON STORM WILL MOVE INTO THE REGION TONIGHT AND
IMPACT THE AREA THROUGH FRIDAY. RAIN WILL BEGIN THURSDAY MORNING
FROM NORTH TO SOUTH ACROSS THE VALLEY WITH RAINFALL AMOUNTS
THROUGH THURSDAY EVENING BETWEEN ONE-TENTH TO ONE-QUARTER OF AN
INCH.

THUNDERSTORMS WILL ALSO BE POSSIBLE THURSDAY AND FRIDAY AFTERNOONS
WITH THE THREAT OF SMALL HAIL...LIGHTNING...AND BRIEF DOWNPOURS.

GUSTY WINDS ARE EXPECTED ALONG THE WEST SIDE OF THE SAN JOAQUIN
VALLEY...MAINLY ALONG AND WEST OF INTERSTATE 5...WITH GUSTS UP TO
35 MPH ON THURSDAY. THESE WINDS COULD CAUSE BLOWING DUST AND MAKE
TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES.

MONITOR THE LATEST WEATHER CONDITIONS AND FORECASTS AND BE
PREPARED TO TAKE ACTION IF ANY WATCHES OR WARNINGS ARE ISSUED.

CAZ095-071800-
KERN COUNTY MOUNTAINS-
1050 PM PDT WED APR 6 2011

...LATE SEASON STORM TO BRING SNOW TO THE KERN COUNTY MOUNTAINS
LATE THURSDAY AND THURSDAY NIGHT...

A COLD LATE SEASON WINTER STORM WILL IMPACT THE REGION BEGINNING
TONIGHT AND CONTINUE THROUGH FRIDAY. COLD AIR WILL MOVE INTO KERN
COUNTY ON THURSDAY AFTERNOON AND CHANGE RAIN SHOWERS TO SNOW
SHOWERS IN THE KERN COUNTY MOUNTAINS. SNOW LEVELS MAY LOWER DOWN
TO 2500 FEET IN ANY HEAVIER SHOWERS THURSDAY AFTERNOON AND
EVENING...POSSIBLY BRINGING A QUICK COATING OF SNOW TO SOME
ROADWAYS.

SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE LIKELY THURSDAY AFTERNOON
AND EVENING ABOVE 4000 FEET...INCLUDING THE GRAPEVINE...
TEHACHAPI...AND WALKER PASSES...AND INTERSTATE 5...HIGHWAYS 58 AND
178.

PEOPLE WITH TRAVEL PLANS TO SOUTHERN CALIFORNIA SHOULD PAY CLOSE
ATTENTION TO WEATHER FORECASTS AND CONDITIONS. FOR ROAD DELAY OR
CLOSURE INFORMATION...PLEASE CALL CALTRANS AT 1-800-427-7623.

BSO

WEATHER.GOV/HANFORD

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 2:09 AM PDTWinter Weather AdvisoryHNX12 hr
Apr 7, 3:23 PM PDTSpecial Weather StatementHNXFresno37 min
Apr 7, 3:42 PM PDTSpecial Weather StatementHNXKings63 min
Apr 7, 3:53 PM PDTSpecial Weather StatementHNXFresno82 min
Apr 7, 3:55 PM PDTSpecial Weather StatementHNXFresno80 min
Apr 7, 4:38 PM PDTSpecial Weather StatementHNXFresno82 min

Nearby

Wind Advisories in California, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.